# SDR UIEA2020110902369

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,145 hours, 22,417 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 11513241
- Part serial: 115132407992
- Condition: Damaged
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE ELT ROPE RETENSION TORN.  TRANSFERRED TO MDDR 137443 DUE 08MAR21, IAW DDG 25-63-10-01.  PLACARD INSTALLED.  MCC NOTIFIED.  TS 0730Z 09NOV20.  REMOVED AND REPLACED ELT TRANSMITTER, IAW AMM 25-63-03.  OPERATIONS CHECK NORMAL AT THIS TIME.  THIS CLEARS MDDR 137443.  MCC NOTIFIED.  PLACARDS REMOVED.  DISP: GTC AT 0636Z.
